# SDR ASAA0781846

- Difficulty date: July 2, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT CUSP WEB CORRODED BETWEEN BS 503 AND BS 541.  REMOVED DAMAGED CUSP WEB, LOCATED DRILLED AND INSTALLED A REPLACEMENT WEB IAW SRM 51-10-4 PG 1, 51-30-2 PG 1 AND 51-30-5 PG 1.
